# SDR USAA2010042890850

- Difficulty date: April 20, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 27,022 hours, 17,069 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: D5725048620001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - TRIPLE GEAR CHANGE - MAJOR REPAIR - CRACK ON STIFFENER AT LEFT WING BETWEEN RIB 5 & 6 AFT OF AFT SPAR.  REPLACED STIFFENER AT LEFT WING BETWEEN RIB 5 & 6 AFT OF AFT SPAR IAW A319 SRM 51-42-11.
